My husband was started on gabapentin 100mg. three times a day, after a neurological event following taking Levaquin IV. It has been three months now since he was started on gabapentin. At first he had bad tremors, hand flapping, very weak legs, head ache. After about two weeks this got better. Now, his dosage has been increased to 200mg. three times a day. The side effects are even worse than before. Since we do not know of a real reason for him to take this, other than pain, we are thinking of tapering it off and stopping.
You really need to ask the physician from whom this med was prescribed. Reason being there are many variables to consider to answer that question accurately. Also, u are gonna need that Dr involved to write new prescriptions as it adjusts not to mention one you'll be able to see or call if u feel u may be suffering from any withdrawal symptoms. He/She will be able to prescribe something for the withdrawal symptoms or direct you to put a hold on the tapering of your dose. And if there is a medication you may want to substitute for the gabapentin.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Mar 2019 • 45 answers
Updated 31 Jan 2015 • 13 answers
Updated 11 Dec 2013 • 2 answers
Updated 27 Apr 2019 • 5 answers
Relief for PLM. This periodic limb movement in my legs occurs most nights just after I get to sleep?
Updated 5 Aug 2018 • 1 answer